Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a family of Volterra equations


Author: Kenneth B. Hannsgen
Journal: Proc. Amer. Math. Soc. 46 (1974), 239-243
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9939-1974-0350338-6
MathSciNet review: 0350338
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the solutions of a certain family of Volterra integrodifferential equations are uniformly bounded. We use this result to determine the asymptotic behavior of the solution of a Volterra equation in Hilbert space.


References [Enhancements On Off] (What's this?)

  • [1] C. M. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Differential Equations 7 (1970), 554-569. MR 41 #4305. MR 0259670 (41:4305)
  • [2] A. Friedman, Monotonicity of solutions of Volterra integral equations in Banach space, Trans. Amer. Math. Soc. 138 (1969), 129-148. MR 39 #3359. MR 0242024 (39:3359)
  • [3] A. Friedman and M. Shinbrot, Volterra integral equations in Banach space, Trans. Amer. Math. Soc. 126 (1967), 131-179. MR 34 #6571. MR 0206754 (34:6571)
  • [4] K. B. Hannsgen, Indirect abelian theorems and a linear Volterra equation, Trans. Amer. Math. Soc. 142 (1969), 539-555. MR 39 #7364. MR 0246058 (39:7364)
  • [5] -, A Volterra equation with parameter, SIAM J. Math. Anal. 4 (1973), 22-30. MR 0342969 (49:7713)
  • [6] K. B. Hannsgen, A Volterra equation in Hilbert space, SIAM J. Math. Anal. (to appear). MR 0342970 (49:7714)
  • [7] -, A linear Volterra equation in Hilbert space, SIAM J. Math. Anal. (to appear). MR 0361660 (50:14105)
  • [8] R. C. MacCamy and J. S. W. Wong, Stability theorems for some functional equations, Trans. Amer. Math. Soc. 164 (1972), 1-37. MR 45 #2432. MR 0293355 (45:2432)
  • [9] D. F. Shea and S. Wainger, Variants of the Wiener-Lévy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. Math. (to appear). MR 0372521 (51:8728)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0350338-6
Keywords: Asymptotic behavior, convex, Hilbert space, integro-differential equations, selfadjoint linear operator, viscoelasticity, Volterra equations
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society